Analyse mathématique
Opérateurs linéaires continus d'extension dans des intersections de classes ultradifférentiables
[Continuous linear extension operators in intersections of ultradifferentiable classes]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 3, pp. 197-202.

Mityagin proved that the Tchebyshev polynomials form a Schauder basis of the space of C functions on the interval [−1,1]. Thus, he deduced an explicit continuous linear extension operator. These results were extended, by Goncharov, to compact sets which do not satisfy the Markov's inequalities. On the other hand, Tidten gave examples of compact sets for which there is no continuous linear extension operator. In this Note, we generalize these works to ultradifferentiable classes of functions built on the model of the intersection of non quasi-analytic Gevrey classes. We get, among other things, a Whitney linear extension theorem for ultradifferentiable jets of Beurling type.

Mityagin a montré que les polynômes de Tchebyshev forment une base de Schauder de l'espace des fonctions de classe C sur l'intervalle [−1,1]. Il en déduit un opérateur linéaire continu d'extension explicite. Ces résultats ont été étendus, par Goncharov, à des compacts ne satisfaisant pas les inégalités de Markov. A contrario, Tidten a donné des exemples de compacts pour lesquels il n'y a pas d'opérateur linéaire continu d'extension. Dans cette Note, on généralise ces travaux à des classes de fonctions ultradifférentiables construites sur le modèle de l'intersection des classes de Gevrey non quasi-analytiques. On obtient notamment un théorème d'extension linéaire dans des classes de Beurling assez grandes.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.12.002
Beaugendre, Pascal 1

1 Université de Paris-Sud, département de mathématiques, bâtiment 425, 91405 Orsay, France
@article{CRMATH_2004__338_3_197_0,
     author = {Beaugendre, Pascal},
     title = {Op\'erateurs lin\'eaires continus d'extension dans des intersections de classes ultradiff\'erentiables},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {197--202},
     publisher = {Elsevier},
     volume = {338},
     number = {3},
     year = {2004},
     doi = {10.1016/j.crma.2003.12.002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.12.002/}
}
TY  - JOUR
AU  - Beaugendre, Pascal
TI  - Opérateurs linéaires continus d'extension dans des intersections de classes ultradifférentiables
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 197
EP  - 202
VL  - 338
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.12.002/
DO  - 10.1016/j.crma.2003.12.002
LA  - fr
ID  - CRMATH_2004__338_3_197_0
ER  - 
%0 Journal Article
%A Beaugendre, Pascal
%T Opérateurs linéaires continus d'extension dans des intersections de classes ultradifférentiables
%J Comptes Rendus. Mathématique
%D 2004
%P 197-202
%V 338
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.12.002/
%R 10.1016/j.crma.2003.12.002
%G fr
%F CRMATH_2004__338_3_197_0
Beaugendre, Pascal. Opérateurs linéaires continus d'extension dans des intersections de classes ultradifférentiables. Comptes Rendus. Mathématique, Volume 338 (2004) no. 3, pp. 197-202. doi : 10.1016/j.crma.2003.12.002. http://www.numdam.org/articles/10.1016/j.crma.2003.12.002/

[1] Beaugendre, P. Extensions de jets dans des intersections de classes non quasi-analytiques, Ann. Polon. Math., Volume 76 (2001), pp. 213-243

[2] Braun, R.W.; Meise, R.; Taylor, B.A. Ultradifferentiable functions and Fourier analysis, Res. Math., Volume 17 (1990), pp. 206-237

[3] De Vore, R.; Lorentz, G. Constructive Approximation, Springer-Verlag, 1993

[4] Franken, U. Examples of compact sets with non-empty interior which do not admit a continuous linear extension operator for ultradifferentiable functions of Beurling type, Arch. Math., Volume 62 (1994), pp. 239-247

[5] Goncharov, A. Spaces of Whitney functions with basis, Math. Nachr., Volume 220 (2000), pp. 47-57

[6] Goncharov, A. On the explicit form of an extension operator for C-functions, East J. Approximations, Volume 7 (2001) no. 2, pp. 179-193

[7] Mityagin, B.S. Approximate dimension and bases in nuclear spaces, Russian Math. Surveys, Volume 16 (1961), pp. 59-127

[8] Tidten, M. Fortsetzungen von C-Funktionen, welche auf einer abgeschlossenen Menge in n definiert sind, Manuscripta Math., Volume 27 (1979), pp. 291-312

Cited by Sources: